# SDR AALA202108263198

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,045 hours, 10,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE INOPERATIVE. REPLACED AFT MEGAPHONE PER CARD 26C00025003.
